A Test for Global Attractivity of Linear Dynamic Equations with Delay

Creative Commons License

Alsharif N. H. M., KARPUZ B.

Qualitative Theory of Dynamical Systems, vol.23, no.3, 2024 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2024
  • Doi Number: 10.1007/s12346-023-00907-8
  • Journal Name: Qualitative Theory of Dynamical Systems
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH, DIALNET
  • Keywords: Delay dynamic equations, Global attractivity, Time scale
  • Dokuz Eylül University Affiliated: Yes


In this paper, we consider the delay dynamic equation (Figure presented.) Based on Lyapunov’s method, we study global attractivity of the trivial solution of (∗). Our new result generalizes some well-known results in the theory of difference and differential equations to dynamic equations of the form (∗). We also present some examples on nonstandard time scales to illustrate the importance of the new result.